# SDR CA120322002

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8FH
- Aircraft time: 16,470 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: EM91795
- Condition: Failed
- Location: Park Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PARKING BRAKE LIGHT ILLUMINATED DURING FLIGHT AND WOULD NOT EXTINGUISH.  THE CREW BELIEVED IT WAS POSSIBLE THAT THE PARK BRAKE MAY HAVE BEEN ON AND UNABLE TO BE TURNED OFF.  AFTER AN UNEVENTFUL LANDING,  IT WAS DETERMINED TO BE AN INDICATION ISSUE.  MAINTENANCE REPLACED THE PARK BRAKE VALVE AND THE SYS WAS TESTED SERVICEABLE.  CADOR 2012Q0603 WAS ALSO GENERATED AND COMMUNICATION HAS OCCURRED WITH THE TSB REGARDING THIS EVENT.
